MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. NIMBUS 4; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 650001DAR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Arjo became aware of the nimbus 4 mattress over-inflation.The malfunction was observed by the customer¿s maintenance technician when the mattress was prepared for use.No patient was involved and no injury occurred.When the failure occurred, the field safety corrective action was not completed on the involved product.The mattress was taken out of use and quarantined.Gathering additional information is ongoing.
 
Additional Manufacturer Narrative
The investigation is in progress.The conclusions will be provided within the follow-up report once the investigation is completed.
 
Event or Problem Description
Arjo became aware of the nimbus 4 mattress over-inflation.The malfunction was observed by the customer¿s maintenance technician during preparing the mattress for use.No patient was involved and no injury occurred.When the failure occurred, the field safety corrective action was not completed on the involved product.The mattress was taken out of use and quarantined.
 
Additional Manufacturer Narrative
The cause of the automatt overinflation is the incorrect circulation of the air in the automatt sensor pad (mattress base) due to a damaged inner tube.The tpu (thermoplastic polyurethane) tube may break over time due to the extruding force of the silicone tube and the external bending force, causing air accumulation in automatt.In summary, the nimbus 4 mattress did not meet its specification since the automatt sensor pad was faulty.No patient was involved when the reported issue occurred.No injury was claimed.The complaint was decided to be reportable due to the risk of patient¿s fall because the mattress was not corrected as per the field safety corrective action ( fsn-suz-001-2021).

Brand Name
NIMBUS 4
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
Manufacturer (Section G)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH   215024
Manufacturer Contact
katarzyna bobrow
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
668046472
MDR Report Key17727020
Report Number3005619970-2023-00019
Device Sequence Number6135160
Product Code FNM
UDI-Device Identifier05055982782227
UDI-Public(01)05055982782227(11)20161022
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number650001DAR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer08/14/2023
08/14/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date10/11/2023
10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 87752
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown